| Model Number |
VPT11B |
| Medical Device Problem Codes |
Failure to Align (2522); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pma / 510(k)#: class i exempt.Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having bilateral sacro plasty.It was reported that the bevel tip did not align with trocar so it split by the bone (it looked like two sharp points with an opening in the middle) and the only way it lined up and as flush was if it wasn't screwed into the cannula. there was no delay in overall procedure time.There were no patient symptoms reported.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
Additional information: d9, h3, h6 h6.Device evaluation summary: product analysis #704728968: visual functional in the as returned state, the tips were aligned.It was noted that there was dried cement in the cannulas and that one of the purple hubs/handles had come loose from the shaft.This would allow the shaft to rotate and the tips to be aligned in a different orientation.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.